RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 3, Pages 28–34 (Mi faa797)  

This article is cited in 6 scientific papers (total in 6 papers)

On stable singular Lagrangian varieties

V. M. Zakalyukina, R. M. Robertsb

a Moscow Aviation Institute
b University of Warwick

Full text: PDF file (1027 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:3, 174–178

Bibliographic databases:

UDC: 515.164.15+514.763.337
Received: 24.05.1991

Citation: V. M. Zakalyukin, R. M. Roberts, “On stable singular Lagrangian varieties”, Funktsional. Anal. i Prilozhen., 26:3 (1992), 28–34; Funct. Anal. Appl., 26:3 (1992), 174–178

Citation in format AMSBIB
\Bibitem{ZakRob92}
\by V.~M.~Zakalyukin, R.~M.~Roberts
\paper On stable singular Lagrangian varieties
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 3
\pages 28--34
\mathnet{http://mi.mathnet.ru/faa797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1189021}
\zmath{https://zbmath.org/?q=an:0799.58033}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 3
\pages 174--178
\crossref{https://doi.org/10.1007/BF01075630}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE97600003}


Linking options:
  • http://mi.mathnet.ru/eng/faa797
  • http://mi.mathnet.ru/eng/faa/v26/i3/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Zakalyukin, O. M. Myasnichenko, “Lagrange Singularities under Symplectic Reduction”, Funct. Anal. Appl., 32:1 (1998), 1–9  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zakalyukin V., “Simple coisotropic projections and caustics”, European Congress of Mathematics, Progress in Mathematics, II, 2001, 575–582  isi
    3. Bogaevski, IA, “Lagrange mappings of the first open Whitney umbrella”, Pacific Journal of Mathematics, 203:1 (2002), 115  crossref  mathscinet  zmath  isi
    4. V. M. Zakalyukin, “Simple Coisotropic Caustics”, Journal of Mathematical Sciences, 124:5 (2004), 5310–5320  mathnet  crossref  mathscinet  zmath
    5. V. V. Goryunov, V. M. Zakalyukin, “On Stability of Projections of Lagrangian Varieties”, Funct. Anal. Appl., 38:4 (2004), 249–255  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Goryunov V.V., Zakalyukin V.M., “Lagrangian and legendrian varieties and stability of their projections”, Singularities in Geometry and Topology, 2005, 2007, 328–353  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:192
    Full text:64
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019